Tags

Type your tag names separated by a space and hit enter

Paradoxical reaction in HIV and tuberculosis coinfection.
J Assoc Physicians India. 2002 Apr; 50:588-9.JA

Abstract

Occurrence of paradoxical reaction following institution of antiretroviral therapy to patients with HIV and tuberculosis coinfection who are already on antitubercular therapy is distinctly uncommon. In this report we describe one such case and emphasize that such a reaction does not imply discontinuation of therapy.

Authors+Show Affiliations

Department of Internal Medicine, Post-Graduate Institute of Medical Education and Research, Chandigarh, India.No affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

12164417

Citation

Wanchu, A, et al. "Paradoxical Reaction in HIV and Tuberculosis Coinfection." The Journal of the Association of Physicians of India, vol. 50, 2002, pp. 588-9.
Wanchu A, Sud A, Bambery P, et al. Paradoxical reaction in HIV and tuberculosis coinfection. J Assoc Physicians India. 2002;50:588-9.
Wanchu, A., Sud, A., Bambery, P., & Singh, S. (2002). Paradoxical reaction in HIV and tuberculosis coinfection. The Journal of the Association of Physicians of India, 50, 588-9.
Wanchu A, et al. Paradoxical Reaction in HIV and Tuberculosis Coinfection. J Assoc Physicians India. 2002;50:588-9. PubMed PMID: 12164417.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Paradoxical reaction in HIV and tuberculosis coinfection. AU - Wanchu,A, AU - Sud,A, AU - Bambery,P, AU - Singh,S, PY - 2002/8/8/pubmed PY - 2002/8/29/medline PY - 2002/8/8/entrez SP - 588 EP - 9 JF - The Journal of the Association of Physicians of India JO - J Assoc Physicians India VL - 50 N2 - Occurrence of paradoxical reaction following institution of antiretroviral therapy to patients with HIV and tuberculosis coinfection who are already on antitubercular therapy is distinctly uncommon. In this report we describe one such case and emphasize that such a reaction does not imply discontinuation of therapy. SN - 0004-5772 UR - https://www.unboundmedicine.com/medline/citation/12164417/Paradoxical_reaction_in_HIV_and_tuberculosis_coinfection_ L2 - http://www.diseaseinfosearch.org/result/7252 DB - PRIME DP - Unbound Medicine ER -